Posted by Kim on November 09, 1997 at 14:48:16:
I have Bipolar disorder am under professional treatment, I take 1150 mg.total Depakote in divided doses daily and am now again developing hand tremors. Last time Dr. reduced my daily dose I eventually became Manic, now that the dose was increased I'm depressed. She's added Wellbutrin 150 mg. once a day in the morning for a while to see how I do, to make sure I don't go Manic on it.
Before uping the Depakote we tried 600mg Lithium about 8 pm as I have terrible insomnia, we also tried 1.5 mg. of Klonopin to sleep, helped some, not a lot.
Family Dr. says a calcium channel blocker could be used to combat the tremors, since I'm asthmatic Inderal should be avoided is what my Psyc. Dr. said.
I work with my hands for a living and can't live with tremors.
Any hints on helping me to sleep, I stay up until anywhere from 1-4 am, then do sleep but get up late. Sleep cycle so messed up.
any advice appreciated
Post a Followup